# SDR CALA2014060291176

- Difficulty date: May 29, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 73,665 hours, 12,729 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Condition: Faulty
- Location: Wiper Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S WINDSHIELD WIPER ONLY SWIPES 1/4 OF WINDOW.  R & R FIRST OFFICER`S WINDSHIELD WIPER MOTOR CONVERTER IAW AMM 30-42-03, OPERATIONS CHECKED GOOD.  ACFT UPGRADE NOW TO FULL CAT CAPABILITY.
